# SDR DALA10256863359

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 20,901 hours, 2,872 cycles
- Engine: Pwa PW4168A
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Smoke
- Location: Video System
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED IFE VIDEO MONITOR AT SEAT 13B HAD SMOKE COMING OUT OF IT.  CHECKED ALL RELATED WIRES FOR BURNING OR DAMAGE AND ALL CHECKED OK, REPLACED MONITOR AND TESTS OK.
